# SDR BAQA092348

- Difficulty date: January 20, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N300CP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7249
- Aircraft time: 2,995 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Part number: 066040211111
- Part serial: 1552
- Condition: Inoperative
- Location: Adi
- Part time: 168 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI READS 8 DEGREES HIGHER THAN IT SHOULD. REPLACED SYMBOL GENERATOR WITH SERVICABLE UNIT.
